On compact hypersurfaces with constant scalar curvature in the Euclidean space

Access this Article

Author(s)

Abstract

Let <I>M</I> be a compact hypersurface in the Euclidean space with cohomogeneity 2. We show that if the scalar curvature is constant, then <I>M</I> is a standard sphere. This gives a partial positive answer to a problem presented by Yau.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 28(3), 577-585, 2005

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130003574514
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top